MathSciNet Relay Station
MathSciNet bibliographic data
MR2859979 47H10 (47H05)
Luong, Nguyen Van; Thuan, Nguyen Xuan Coupled fixed point theorems for mixed monotone mappings and an application to integral equations. Comput. Math. Appl. 62 (2011), no. 11, 4238–4248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement